Approximation and/or construction of curves by minimization methods with or without constraints
ESAIM: Mathematical Modelling and Numerical Analysis , Topics in computer aided geometric design , Tome 26 (1992) no. 1, pp. 211-232
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1992__26_1_211_0,
author = {Bercovier, M. and Jacobi, A.},
title = {Approximation and/or construction of curves by minimization methods with or without constraints},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {211--232},
year = {1992},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {26},
number = {1},
mrnumber = {1155009},
zbl = {0801.65014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1992__26_1_211_0/}
}
TY - JOUR AU - Bercovier, M. AU - Jacobi, A. TI - Approximation and/or construction of curves by minimization methods with or without constraints JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1992 SP - 211 EP - 232 VL - 26 IS - 1 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1992__26_1_211_0/ LA - en ID - M2AN_1992__26_1_211_0 ER -
%0 Journal Article %A Bercovier, M. %A Jacobi, A. %T Approximation and/or construction of curves by minimization methods with or without constraints %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1992 %P 211-232 %V 26 %N 1 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1992__26_1_211_0/ %G en %F M2AN_1992__26_1_211_0
Bercovier, M.; Jacobi, A. Approximation and/or construction of curves by minimization methods with or without constraints. ESAIM: Mathematical Modelling and Numerical Analysis , Topics in computer aided geometric design , Tome 26 (1992) no. 1, pp. 211-232. http://geodesic.mathdoc.fr/item/M2AN_1992__26_1_211_0/
